MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.Procedure summary.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.The 14f isleeve introducer sheath was placed and a 27mm non-boston scientific (bsc) tavr delivery system was advanced.After the non-bsc delivery system had passed through the 14f isleeve introducer sheath it was observed the tip of the isleeve had detached.The 27mm non-bsc delivery system was withdrawn.The detached 14f isleeve introducer sheath tip was snared and removed from the patient.The 27mm non-bsc delivery system was readvanced through the 14f isleeve introducer sheath.The 27mm non-bsc valve was successfully implanted and the procedure completed.Patient status no patient complications were reported.The patient has fully recovered.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with updates to sections: d4 lot number.D4 expiration date.G1 mfr site facility name.G1 mfr site address 1.G1 mfr site city.G1 mfr site state.G1 mfr site country.
 
Event or Problem Description
It was reported that tip detachment occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.The 14f isleeve introducer sheath was placed and a 27mm non-boston scientific (bsc) tavr delivery system was advanced.After the non-bsc delivery system had passed through the 14f isleeve introducer sheath it was observed the tip of the isleeve had detached.The 27mm non-bsc delivery system was withdrawn.The detached 14f isleeve introducer sheath tip was snared and removed from the patient.The 27mm non-bsc delivery system was readvanced through the 14f isleeve introducer sheath.The 27mm non-bsc valve was successfully implanted and the procedure completed.There were no patient complications were reported.The patient has fully recovered and was discharged per normal protocol.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This supplemental report is being submitted with updates to sections: h6 component codes updated, h6 evaluation method codes updated, h6 evaluation result codes updated, h6 evaluation conclusion codes updated.Device analysis: the 14f isleeve introducer sheath was returned and device analysis was performed by a boston scientific quality technician.The 14f isleeve introducer sheath was received with the dilator outside of the sheath.The detached portion of the tip was also returned.Visual and microscopic analysis was performed.All three expansion seams were expanded with the tip split at one of the seams.The expanded seams and tip split occurred along the seam lines which is expected during use of the device.As the expansion seams and tip are designed to expand with use to allow passage of a delivery system during the procedure this seam expansion and tip split are not considered damage to the device.A portion of the 14f isleeve introducer sheath at the sheath to tip transition was torn and had detached from the device.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21233646
Report Number2124215-2025-02854
Device Sequence Number15603993
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public08714729950660
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0034994399
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/04/2025
04/18/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/13/2025
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown